On coverings with convex domains

R. Bambah; C. Rogers; H. Zassenhaus

Acta Arithmetica (1964)

  • Volume: 9, Issue: 2, page 191-207
  • ISSN: 0065-1036

How to cite


Bambah, R., Rogers, C., and Zassenhaus, H.. "On coverings with convex domains." Acta Arithmetica 9.2 (1964): 191-207. <http://eudml.org/doc/207474>.

author = {Bambah, R., Rogers, C., Zassenhaus, H.},
journal = {Acta Arithmetica},
keywords = {covering; packing; convex domains},
language = {eng},
number = {2},
pages = {191-207},
title = {On coverings with convex domains},
url = {http://eudml.org/doc/207474},
volume = {9},
year = {1964},

AU - Bambah, R.
AU - Rogers, C.
AU - Zassenhaus, H.
TI - On coverings with convex domains
JO - Acta Arithmetica
PY - 1964
VL - 9
IS - 2
SP - 191
EP - 207
LA - eng
KW - covering; packing; convex domains
UR - http://eudml.org/doc/207474
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.